RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1997, Volume 61, Issue 5, Pages 63–70 (Mi izv151)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite presentability of the commutator subgroup of the fundamental group of the complement of a plane curve

Vik. S. Kulikov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: This paper is devoted to the proof of the following theorem. The commutant of the fundamental group of the complement of a plane irreducible projective curve is a finitely presented group.

DOI: https://doi.org/10.4213/im151

Full text: PDF file (596 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1997, 61:5, 961–967

Bibliographic databases:

Document Type: Article
MSC: 14H30, 14F45
Received: 04.06.1996

Citation: Vik. S. Kulikov, “Finite presentability of the commutator subgroup of the fundamental group of the complement of a plane curve”, Izv. RAN. Ser. Mat., 61:5 (1997), 63–70; Izv. Math., 61:5 (1997), 961–967

Citation in format AMSBIB
\Bibitem{Kul97}
\by Vik.~S.~Kulikov
\paper Finite presentability of the commutator subgroup of the fundamental group of the complement of a~plane curve
\jour Izv. RAN. Ser. Mat.
\yr 1997
\vol 61
\issue 5
\pages 63--70
\mathnet{http://mi.mathnet.ru/izv151}
\crossref{https://doi.org/10.4213/im151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1486698}
\zmath{https://zbmath.org/?q=an:0935.14012}
\transl
\jour Izv. Math.
\yr 1997
\vol 61
\issue 5
\pages 961--967
\crossref{https://doi.org/10.1070/im1997v061n05ABEH000151}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000071929200003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645580607}


Linking options:
  • http://mi.mathnet.ru/eng/izv151
  • https://doi.org/10.4213/im151
  • http://mi.mathnet.ru/eng/izv/v61/i5/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Kulikova, “On the fundamental groups of the complements of Hurwitz curves”, Izv. Math., 69:1 (2005), 123–130  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:139
    Full text:47
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019